Perimenopausal and heavy bleeding with cream

by karen
(London UK)

Hi there I am taking Onas cream as i have a thickened lining and the gaps between my periods are getting longer (currently around every 8 weeks). I am scheduled for a D&C for the thickened lining which was at 17mm.

I am on high doses 400mg/day and have just had a huge bleed, with layers of endometrium coming out. Im sooo weak but it seems when I put the cream on the bleeding which was tailing off starts up again so now I am afraid to use it. But I have been using 400mg a day so not sure what to do now?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...